# SDR ASAA2016042516534

- Difficulty date: April 25, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 37,210 hours, 12,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE1317
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 78233008, EMERGENCY LIGHT OPS CHECK, EMERGENCY AREA LIGHT AT SEAT ROW 17 DEF FOUND TO BE INOPERATIVE.  ACFT GROUNDED.  RELAMPED EMERGENCY AREA LAMP AT SEAT ROW 17 DEF REF AMM 33-51-03.  OPS CHECK GOOD.
